Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My Xanax XR seems weak..dosage help PLEASE?? bjg

Posted by ed_uk on December 5, 2004, at 16:27:42

In reply to My Xanax XR seems weak..dosage help PLEASE??, posted by bjg on December 5, 2004, at 16:08:34

Hi,

Switching to Klonopin should deal with most of the withdrawal symptoms (provided that the dose is adequate) ........but you might still experience some temporary discomfort. If you don't like the Xanax XR you'd probably be better off switching to the Klonopin immediately. I'm not convinced that the Depakote it necessary (that is, if you're taking it purely to facilitate withdrawal.) Depakote can cause many side effects of its own. Of course, if you have another reason to be taking Depakote then that's a different matter.

Regards,
Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[424886]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:399779
URL: http://www.dr-bob.org/babble/20041201/msgs/424886.html